# SDR DHL200070506A

- Difficulty date: September 20, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STATION 1110 STR R26 JUST AFT OF LOWER AFT PIT DOOR.  AREA OF CORROSION CRACKS AND 3 POPPED RIVETS.  REPAIRED LOWER FUSELAGE SKIN STATION 1110 STR 26R PER AVITAS ENGINEERING R/O NR AVITAS 159R0-1 AT CPS-XE4R6Y56M W-2-20274.  OPS CKS GOOD.
